Alert archive / Florida / Small Craft Advisories in 2017

Small Craft Advisory 23, NWS Miami, FL

June 18, 2017

NWS Miami, FL issued this small craft advisory at Jun 18, 2017, 3:41 PM EDT. It was in force for 59 hr.

The area

The counties it named.

The facts

Issued
Jun 18, 2017, 3:41 PM EDT (19:41 UTC)
Expired
Jun 21, 2017, 3:03 AM EDT
In force
59 hr
Issued by
NWS Miami, FL

The text

As transmitted.

695 
WHUS72 KMFL 181941
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
341 PM EDT SUN JUN 18 2017

GMZ676-191200-
/O.NEW.KMFL.SC.Y.0023.170618T1941Z-170619T1200Z/
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
341 PM EDT SUN JUN 18 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT MONDAY.

* WINDS AND SEAS...SOUTHEAST WINDS AROUND 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
8 follow-up statements
375 
WHUS72 KMFL 190836
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
436 AM EDT MON JUN 19 2017


GMZ656-657-191645-
/O.EXB.KMFL.SC.Y.0023.000000T0000Z-170620T1100Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
436 AM EDT MON JUN 19 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EDT TUESDAY.

* WINDS AND SEAS...SOUTHEAST WINDS 15 TO 25 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ676-191645-
/O.EXT.KMFL.SC.Y.0023.000000T0000Z-170620T1100Z/
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
436 AM EDT MON JUN 19 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EDT TUESDAY...

* WINDS AND SEAS...SOUTHEAST WINDS 15 TO 25 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
148 
WHUS72 KMFL 191355
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
955 AM EDT MON JUN 19 2017

GMZ656-657-676-201100-
/O.CON.KMFL.SC.Y.0023.000000T0000Z-170620T1100Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
955 AM EDT MON JUN 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT
TUESDAY...

* WINDS AND SEAS...SOUTHEAST WINDS 20 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
090 
WHUS72 KMFL 191947
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
347 PM EDT MON JUN 19 2017

AMZ650-651-670-671-200400-
/O.EXB.KMFL.SC.Y.0023.000000T0000Z-170620T1800Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
347 PM EDT MON JUN 19 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EDT TUESDAY.

* WINDS AND SEAS...SOUTHEAST WINDS AROUND 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-676-200400-
/O.EXT.KMFL.SC.Y.0023.000000T0000Z-170621T0000Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
347 PM EDT MON JUN 19 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT TUESDAY...

* WINDS AND SEAS...SOUTHEAST WINDS 20 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
339 
WHUS72 KMFL 200720
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
320 AM EDT TUE JUN 20 2017

GMZ656-657-676-201800-
/O.CON.KMFL.SC.Y.0023.000000T0000Z-170621T0000Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
320 AM EDT TUE JUN 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS AND SEAS...SOUTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-651-670-671-201800-
/O.CON.KMFL.SC.Y.0023.000000T0000Z-170620T1800Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
320 AM EDT TUE JUN 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WINDS AND SEAS...SOUTHEAST WINDS AROUND 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
832 
WHUS72 KMFL 201733
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
133 PM EDT TUE JUN 20 2017


AMZ650-651-670-671-210000-
/O.EXT.KMFL.SC.Y.0023.000000T0000Z-170621T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
133 PM EDT TUE JUN 20 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS 
EVENING...

* WINDS AND SEAS...SOUTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 25
  KNOTS. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-676-210000-
/O.CON.KMFL.SC.Y.0023.000000T0000Z-170621T0000Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
133 PM EDT TUE JUN 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS AND SEAS...SOUTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 25
  KT. SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
335 
WHUS72 KMFL 202008
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
408 PM EDT TUE JUN 20 2017


GMZ676-211100-
/O.EXT.KMFL.SC.Y.0023.000000T0000Z-170621T1100Z/
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
408 PM EDT TUE JUN 20 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EDT WEDNESDAY...

* WINDS AND SEAS...SOUTHEAST AROUND WINDS 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-210000-
/O.CON.KMFL.SC.Y.0023.000000T0000Z-170621T0000Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
408 PM EDT TUE JUN 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS AND SEAS...SOUTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 25
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-651-670-671-210000-
/O.CON.KMFL.SC.Y.0023.000000T0000Z-170621T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
408 PM EDT TUE JUN 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS AND SEAS...SOUTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 25
  KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
593 
WHUS72 KMFL 210027
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
827 PM EDT TUE JUN 20 2017

AMZ650-651-670-671-GMZ656-657-210130-
/O.EXP.KMFL.SC.Y.0023.000000T0000Z-170621T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
827 PM EDT TUE JUN 20 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE WINDS OVER THE ATLANTIC WATERS HAVE FALLEN BELOW 20 KNOTS THIS
EVENING AND SHOULD REMAIN BELOW 20 KNOTS TONIGHT. THEREFORE, THE
SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRED.

$$

GMZ676-211100-
/O.CON.KMFL.SC.Y.0023.000000T0000Z-170621T1100Z/
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
827 PM EDT TUE JUN 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT
WEDNESDAY...

* WINDS AND SEAS...SOUTHEAST AROUND WINDS 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
659 
WHUS72 KMFL 210703
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
303 AM EDT WED JUN 21 2017

GMZ676-210815-
/O.CAN.KMFL.SC.Y.0023.000000T0000Z-170621T1100Z/
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
303 AM EDT WED JUN 21 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY.

THE WIND ACROSS THE AREA WILL STILL BE BETWEEN 15 AND 20 KNOTS.
SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION.

$$

HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Jun 18, 1:44 PM EDT, 1 hour 57 minutes earlier.

Area forecast discussion, Jun 18, 1:44 PM EDT, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Miami FL
144 PM EDT Sun Jun 18 2017

.AVIATION...Band of strong SHRA/TSRA now moving into KTMB, will
approach KMIA-KOPF after the top of the hour and potentially
KFLL-KFXE-KPBI. Period of MVFR conditions with G25-30kts will
accompany the band. Otherwise, periodic SHRA/TSRA will move from
SE- NW across the region through the TAF cycle. Best coverage will
generally remain NW of all TAF sites, so have kept VCSH given
uncertainty. Brief MVFR conditions and stronger wind gusts
possible with any convection. SE winds continue 10-12kts through
overnight, increasing to 12-15ktsG20kts, especially for east coast
sites after 15Z tomorrow.

&&

.PREV DISCUSSION... /issued 1025 AM EDT Sun Jun 18 2017/

UPDATE...While overall moisture remains robust with PWATs around
1.9" as of this morning's sounding, RUC analysis shows a slightly
drier pocket of air across the southern FL peninsula and Keys this
morning. This is likely some subsidence around the outer periphery
of the developing tropical disturbance near the Yucatan peninsula.

Models are having a hard time resolving this pocket, and continue
to trend too enthusiastic with storm coverage as based on current
radar and satellite trends. The earlier band that moved across
South Florida is currently lifting north of Palm Beach county,
with hints of another band trying to take shape between the Keys
and Cuba.

It looks like coverage today will be closer to seasonal norms at
30-50%. Current lull in activity will likely continue for a few
more hours until a diffuse east coast seabreeze starts to push
inland along with daytime heating. SE steering flow 10-15kts will
concentrate most activity towards Glades/Hendry and points
northwest. Latest forecast updates reflect lower rain chances and
a little more sunshine, especially this morning and early
afternoon.

PREV DISCUSSION... /issued 411 AM EDT Sun Jun 18 2017/

DISCUSSION...
Short term (Today-Tuesday)...another active afternoon in terms of
showers and thunderstorms is expected today across South Florida.
00z sounding data shows PWAT values near 2 inches, while model
solutions keep depicting a surge of deep layer moisture moving
over the area through the short term. Also, a mid/upper level
trough west of the state may provide some added instability for a
few storms to become strong, especially over interior and
northern portions of South Florida this afternoon.

The National Hurricane Center is not expecting significant development
of a tropical disturbance near the Yucatan until Monday. However,
the forecast for South Florida could be adjusted to reflect even
higher POPS for the first half of the week if this feature moves
closer to the state. For now, will keep carrying a more typical
summer pattern with sea breezes enhancing convection in the
afternoon, but extending coverage of thunderstorms across much of
the area.

A lowering trend in temperatures starts today with cloud cover
keeping afternoon highs in the mid 80s around metro areas and
upper 80s interior. Morning lows will range from the low to mid
70s inland to the upper 70s near the coast. Similar values should
happen again Monday and Tuesday.

Long Term (Tuesday night-Saturday)...the long term forecast will
also be adjusted depending of the final outcome of a tropical
disturbance in the Gulf of Mexico. For now, the forecast will
continue to depict a typical summertime weather pattern with
increasing high pressure over the western atlantic bringing
easterly-southeasterly flow across the state. This synoptic
pattern will keep thunderstorm activity focused over interior and
Gulf Coast areas each afternoon.

Overall shower and thunderstorm activity should gradually
decrease during the second half of the work week and into next
weekend as the aforementioned high expands across the region. In
addition, a potential intrusion of Saharan dust with a drier
airmass may arrive Wednesday or Thursday.

Afternoon highs will warm up again by mid week with afternoon
highs in  the upper 80s to lower 90s, and morning lows in the mid
to upper 70s.

MARINE...Small Craft Exercise Caution conditions are expected to
develop tonight over most of the coastal waters and Lake
Okeechobee and continue through the first half of the work week.
Winds may become stronger Monday or Tuesday, depending on the
final outcome of a developing tropical disturbance near the
Yucatan. Conditions should begin to improve by mid week with high
pressure returning to the area.

BEACH FORECAST...a moderate risk of rip currents is expected
today at all Atlantic beaches, which could increase to High on
Monday. Beachgoers must heed posted and/or verbal instructions
from lifeguards regarding rip current risks.
&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  78  87  80  88 /  30  50  20  30
Fort Lauderdale  79  87  81  87 /  40  50  20  20
Miami            77  87  80  88 /  40  60  20  30
Naples           76  87  76  89 /  30  60  30  40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

AVIATION...88/ALM
Hazardous weather outlook, Jun 18, 10:36 AM EDT, 5 hours 5 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
1036 AM EDT Sun Jun 18 2017

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
190245-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1036 AM EDT Sun Jun 18 2017

...SCATTERED TO NUMEROUS THUNDERSTORMS ACROSS SOUTH FLORIDA...
...MODERATE RISK OF RIP CURRENTS ATLANTIC BEACHES...

This hazardous weather outlook is for South Florida.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Thunderstorms: Scattered to locally numerous showers and
thunderstorms are possible across South Florida this afternoon. The
highest coverage will be across Glades and Hendry counties during the
mid to late afternoon hours. Gusty winds, frequent cloud to ground
lightning strikes, and locally heavy rainfall are the main threats.

Rip currents: There is a moderate risk of rip currents at all
Atlantic beaches.

Waterspouts: A few waterspouts are possible over the local waters as
scattered to numerous showers and thunderstorms move across the
area.

Wind: Gusty winds of 40 to 50 mph are possible with the stronger
showers and thunderstorms today across the western interior, Gulf
coast and adjacent waters.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

Scattered to numerous thunderstorms will continue across the area on
Monday, then decrease in coverage to more typical levels by Tuesday
and continuing through the remainder of the week. Favored areas for
more concentrated thunderstorms will be over the western sections of
the South Florida peninsula. Gusty winds and frequent cloud to
ground lightning strikes will be the primary threats.

Breezy southeast winds will further increase the rip current risk
at the Atlantic beaches Monday and Tuesday.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report high wind and flooding to the
National Weather Service forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Local storm report, Jun 18, 1:41 PM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
141 PM EDT SUN JUN 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 PM     MARINE TSTM WIND 1 SSE HOMESTEAD PARK    25.43N  80.33W
06/18/2017  M44 MPH          AMZ630             FL   MESONET

            A MARINE THUNDERSTORM WIND GUST OF 38 KNOTS...44 MPH
            WAS RECORDED AT 128 PM AT THE TURKEY POINT NUCLEAR
            PLANT...MESONET STATION KTKY... WITH AN ANEMOMETER
            HEIGHT OF 62 FEET

&&

EVENT NUMBER MFL1700232

HAGEN
Local storm report, Jun 18, 1:52 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
152 PM EDT SUN JUN 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 PM     MARINE TSTM WIND 1 SSE HOMESTEAD PARK    25.43N  80.33W
06/18/2017  M49 MPH          AMZ630             FL   MESONET

            A MARRINE THUNDERSTORM WIND GUST OF 43 KNOTS...49
            MPH...WAS RECORDED AT 138 PM AT TURKEY POINT NUCLEAR
            PLANT...MESONET SITE KTKY...WITH AN ANEMOMETER HEIGHT OF
            62 FEET. A SUSTAINED WIND OF 36 KNOTS...41 MPH WAS
            RECORDED AT THE SAME TIME.

&&

EVENT NUMBER MFL1700233

HAGEN
Local storm report, Jun 18, 2:28 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
228 PM EDT SUN JUN 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 PM     MARINE TSTM WIND 1 SSE HOMESTEAD PARK    25.43N  80.33W
06/18/2017  M49 MPH          AMZ630             FL   MESONET

            A MARINE THUNDERSTORM WIND GUST OF 43 KNOTS...49
            MPH...WAS RECORDED AT 138 PM AT TURKEY POINT NUCLEAR
            PLANT...MESONET SITE KTKY...WITH AN ANEMOMETER HEIGHT OF
            62 FEET. A SUSTAINED WIND OF 36 KNOTS...41 MPH WAS
            RECORDED AT THE SAME TIME.

&&

CORRECTED REMARKS

EVENT NUMBER MFL1700233

KELLY
Local storm report, Jun 18, 2:30 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
230 PM EDT SUN JUN 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 PM     MARINE TSTM WIND 3 SW KEY BISCAYNE       25.66N  80.19W
06/18/2017  M39 MPH          AMZ630             FL   MESONET

            A MARINE THUNDERSTORM WIND GUST OF 39 MPH...34 KTS WAS
            RECORDED BY THE WXFLOW MESONET SITE...XKBS.. AT 144 PM
            EDT.

&&

EVENT NUMBER MFL1700234

KELLY
Local storm report, Jun 18, 2:33 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
233 PM EDT SUN JUN 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 PM     MARINE TSTM WIND 3 ESE FISHER ISLAND     25.75N  80.10W
06/18/2017  M40 MPH          AMZ651             FL   MESONET

            A MARINE THUNDERSTORM WIND GUST OF 40 MPH...35KTS WAS
            RECORDED BY THE WXFLOW MESONET SITE...XGVT...AT 152 PM
            EDT. THIS WAS RECORDED WITH AN ANEMOMETER AT A HEIGHT OF
            63 FEET.

&&

EVENT NUMBER MFL1700235

KELLY
Local storm report, Jun 18, 2:39 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
239 PM EDT SUN JUN 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     MARINE TSTM WIND 8 SSE KEY BISCAYNE      25.59N  80.10W
06/18/2017  M45 MPH          AMZ651             FL   C-MAN STATION

            A MARINE THUNDERSTORM WIND GUST OF 45 MPH WAS RECORDED
            BY THE C-MAN STATION...FWYF1... FOWEY ROCKS AT 200PM
            EDT. THIS WAS RECORDED WITH AN ANEMOMETER AT A HEIGHT OF
            144 FEET.

&&

EVENT NUMBER MFL1700236

KELLY

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 1:23 PM EDTSpecial Weather StatementMFLMiami-Dade52 min
Jun 18, 1:28 PM EDTSpecial Marine WarningMFL32 min

Nearby

Small Craft Advisories in Florida, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.